# SDR HEEA0015178

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53177
- System (JASC): 6300 · Main Rotor Drive System
- Part: Beam
- Part number: 407010201101
- Condition: Worn
- Location: Main Rotor
- Part time: 804 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM ASSY CHAFED BEYOND LIMITS.
